# SDR COMA9760057

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Condition: Malfunction
- Location: Nr 1 Spoiler
- Part time: 1,799 hours
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: C, D

## Discrepancy

WHEN TAKEOFF THRUST APPLIED CON FIG SPOILER WARNING WAS DISPLAYED.  REPLACED THE NR 1 SPOILER ELECTRONIC CONTROL UNIT.
